PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY

Skrót:
P AM MATH SOC

ISSN:
0002-9939

RokPunkty ministerialneImpact FactorEigenfactorArticle influence
2021100
20201000.022130.9
20191000.023410.8
2018250.024870.83
2017250.023750.777
2016250.02380.762
2015250.026290.814
2014250.030290.855
2013250.033350.858
2012250.03060.737
2011270.031620.723
2010270.031660.683
2009200.033860.693
2008150.034670.689
200700.033010.675

Publikacje:

70.
69.
Jesus M. F. Castillo, Manuel González, Tomasz Kania, Pier Luigi Papini
63.
Marek Jarnicki, Peter Pflug
A remark on the product property for the generalized Moebius function, P AM MATH SOC vol. 146 (2018), 743--746 (electronically published on September 6, 2017)
62.
Emre Coskun, Özhan Genç
Ulrich bundles on Veronese surfaces, P AM MATH SOC vol. 145 (2017), 4687–4701
61.
55.
Edward Bierstone, Pierre Milman, Guillaume Valette
Arc-quasianalytic functions, P AM MATH SOC vol. 143 (2015), 3915-3925
48.
Janusz Adamus, Edward Bierstone, Pierre Milman
38.
Libor Barto, Marcin Kozik, Miklós Maróti, Todd Niven
CSP dichotomy for special triads, P AM MATH SOC vol. 137 (2009), 2921-2934
37.
Noga Alon, Jarosław Grytczuk, Michał Lasoń, Mateusz Michałek
28.
Zoltan Sebestyén, Jan Stochel
19.
Il Bong Jung, Alan Lambert, Jan Stochel,
17.
Armen Edigarian, Jan Wiegerinck
15.
Janusz Adamus
14.